# SDR CA011203004

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 11,972 hours
- Engine: Cfmint CFM565A3
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001A
- Condition: Failed
- Location: Apu Bay
- Component: Apu, 4500001A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ON THE GATE THE APU GENERATOR FAILED. THE APU ASSY AND GENERATOR WERE REPLACED AND A/C RETURNED TO SERVICE.
